Tikrit Journal of Pure Science

Published by Tikrit University

ISSN: 18131662

Language: Arabic and English

Issues About Editorial Board Contact Info Author Guide Submit Article

Volume 24, Issue 4


 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

A study on SS- π- regular fuzzy ideals of semi groups

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 4, pages 77-81
 

On S-normed spaces

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 4, pages 82-86
 

Dynamic Prey Predator Model and multiple forms of Harvest of Infected Prey

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 4, pages 87-91
 

On a Generalized Semicommutative Ring

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 4, pages 92-98